# SDR IPXA2024073144072

- Difficulty date: July 22, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shroud
- Part number: UPA5724203463
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD SHROUD BOX LOWER T/E IS DAMAGED.REMOVED BOOM STRAP PANEL SKIN FROM LH WING TRAILING EDGE LOWER SKIN. IAW A300-600 SRM 51-40-21.INSTALLED NEW SKIN I.A.W. A300-600 SRM 51.40.21.
